Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 57, NWS Nashville, TN

April 5, 20254 counties in Tennessee

NWS Nashville, TN issued this tornado warning at Apr 5, 2025, 5:10 PM CDT for 4 counties in Tennessee. It was in force for 50 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2025, 5:10 PM CDT (22:10 UTC)
Expired
Apr 5, 2025, 6:00 PM CDT
In force
50 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Macon County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 5:12 PM CDTTSTM WND DMGGallatin, TNSignificant structural damage to a large building at 135 Baker Ln.
Apr 5, 5:12 PM CDTTSTM WND DMGGallatin, TNTrees down near Hwy 25 behind Cambridge Farms.
Apr 5, 5:16 PM CDTTSTM WND DMG10 Nw Lebanon, TNTrees and power lines down along Hwy 109 in Laguardo.
Apr 5, 5:16 PM CDTTSTM WND DMG1 W Gallatin, TNTree was reported down on a home near the Aldis in Gallatin. Time approximated by radar.
Apr 5, 5:16 PM CDTTSTM WND DMG3 Nw Gallatin, TNTrees uprooted along Highway 25 behind Cambridge Farms in Gallatin. Time approximated by radar.
Apr 5, 5:16 PM CDTTSTM WND DMG5 Sw Gallatin, TNSeveral large trees down in Rivermont off Douglas Bend in Gallatin. Time approximated by radar.
Apr 5, 5:18 PM CDTTSTM WND DMG7 S Gallatin, TNNumerous trees down, damage to carports and shingles blown of houses. A barn damaged.
Apr 5, 5:22 PM CDTTSTM WND DMG8 E Gallatin, TNMultiple houses with trees on them along the 1100 block of Bledsoe Dr. in Castalian Springs.
Apr 5, 5:26 PM CDTTSTM WND DMGBethpage, TNRoof partially blown off a detached garage at 630 Bass Rd.
Apr 5, 5:34 PM CDTTSTM WND DMGHartsville, TNTrees down blocking roads, also two barns with roof damage. One on Halltown Rd., one on Pumpkin Branch Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.2 hours before the alert went out and 365 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

357 
WFUS54 KOHX 052210
TOROHX
TNC111-165-169-189-052300-
/O.NEW.KOHX.TO.W.0057.250405T2210Z-250405T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
510 PM CDT Sat Apr 5 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Sumner County in Middle Tennessee...
  Northwestern Wilson County in Middle Tennessee...
  Western Macon County in Middle Tennessee...
  Trousdale County in Middle Tennessee...

* Until 600 PM CDT.

* At 510 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Gallatin, moving east at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Gallatin around 515 PM CDT.
  Lafayette around 535 PM CDT.

Other locations impacted by this tornadic thunderstorm include Oak
Grove, Bledsoe Creek State Park, Cottontown, Dickerson Chapel
Recreation Area, and Bethpage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3664 8612 3654 8600 3642 8597 3642 8598
      3639 8598 3638 8603 3636 8607 3633 8611
      3629 8613 3625 8653 3633 8655 3641 8669
      3642 8670 3664 8625
TIME...MOT...LOC 2210Z 250DEG 51KT 3638 8653 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
2 follow-up statements
041 
WWUS54 KOHX 052231
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
531 PM CDT Sat Apr 5 2025

TNC189-052241-
/O.CAN.KOHX.TO.W.0057.000000T0000Z-250405T2300Z/
Wilson TN-
531 PM CDT Sat Apr 5 2025

...THE TORNADO WARNING FOR NORTHWESTERN WILSON COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3664 8612 3654 8600 3644 8597 3640 8598
      3633 8620 3634 8621 3634 8622 3635 8623
      3634 8625 3631 8625 3630 8627 3633 8626
      3635 8627 3634 8629 3631 8630 3632 8634
      3635 8635 3635 8638 3651 8650 3664 8625
TIME...MOT...LOC 2231Z 247DEG 47KT 3648 8622 

$$

TNC111-165-169-052300-
/O.CON.KOHX.TO.W.0057.000000T0000Z-250405T2300Z/
Sumner TN-Macon TN-Trousdale TN-
531 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN
SUMNER...WESTERN MACON AND TROUSDALE COUNTIES...

At 531 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Westmoreland, or 7 miles northwest of Hartsville,
moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lafayette around 535 PM CDT.

Other locations impacted by this tornadic thunderstorm include Oak
Grove, Bethpage, and Bledsoe Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3664 8612 3654 8600 3644 8597 3640 8598
      3633 8620 3634 8621 3634 8622 3635 8623
      3634 8625 3631 8625 3630 8627 3633 8626
      3635 8627 3634 8629 3631 8630 3632 8634
      3635 8635 3635 8638 3651 8650 3664 8625
TIME...MOT...LOC 2231Z 247DEG 47KT 3648 8622 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
952 
WWUS54 KOHX 052241
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
541 PM CDT Sat Apr 5 2025

TNC111-165-169-052300-
/O.CON.KOHX.TO.W.0057.000000T0000Z-250405T2300Z/
Sumner TN-Macon TN-Trousdale TN-
541 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN SUMNER...WESTERN MACON AND NORTHERN TROUSDALE
COUNTIES...

At 540 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lafayette, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lafayette around 545 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3637 8617 3658 8636 3664 8625 3664 8612
      3654 8600 3644 8597 3643 8597
TIME...MOT...LOC 2240Z 250DEG 51KT 3653 8606 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 12:12 PM CDT, 4 hours 58 minutes earlier. Its key messages:

  • Updated at 1204 PM CDT Sat Apr 5 2025
  • Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers.
  • Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40.
  • General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week.
Area forecast discussion, Apr 5, 12:12 PM CDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1212 PM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1204 PM CDT Sat Apr 5 2025

- Major life-threatening flooding is expected to develop for
  northwest Middle Tennessee late tonight through Sunday morning.
  Additional rainfall of 3 to 5 inches will be common with
  localized 6-7 inch amounts. Additional rain will quickly
  aggravate existing flood conditions and produce new flash
  flooding. Emergency personnel and resources should be ready to
  activate for evacuations and water rescues. River levels will
  remain elevated into next week, including the Cumberland and
  Duck Rivers.

- Severe thunderstorms will be possible again this afternoon and
  evening. Damaging winds, large hail, and torrential downpours
  will be the main features, and there will be a risk for
  tornadoes. All of middle Tennessee is at risk, however the best
  concern is west of I-65 and south of I-40.

- General thunderstorms can be expected for locations east of
  I-65 on Sunday. In addition, rivers and creeks will be running
  high and several river flood points will run above action and
  flood stages through mid week.

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1053 AM CDT Sat Apr 5 2025

The ending to this round of severe weather is in site. The
boundary is meandering northward for the next several hours and it
will move south again overnight and tomorrow. There will finally
be enough umph to push this mess out of middle TN by Monday.
Additional 2 to 6 inches of rain will be possible...and falling
over already saturated soil could spell disaster. The flash flood
watch has been extended eastward another row of counties. Even
with the rain coming to an end rivers and creeks will continue to
run high.

&&

.LONG TERM...
(Sunday Night through next Saturday)
Issued at 1053 AM CDT Sat Apr 5 2025

High pressure will begin to sink south at the beginning of the
long term forecast providing some very needed relief. The
temperatures will definitely feel cooler behind the front. Lows
and highs will be 5-10 degrees below normal for this time of year.
Another low and cold front drops down from Canada Thursday/Friday.
The extended models still have some timing and strength differences
to work out. Right now this system looks to fast moving for our
area and no severe weather is expected.

&&

.AVIATION...
(18Z TAFS)
Issued at 1204 PM CDT Sat Apr 5 2025

Another round of heavy rain...showers and thunderstorms expected
this evening and tonight. CKV will remain IFR/MVFR while BNA/MQY
will become IFR after 00Z and CSV/SRB after 05Z. The heaviest rain
will begin to move out west to east tomorrow starting around 14Z
at CKV. Even after the rain tappers off...CIGS will remain low at
IFR/MVFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      57  67  42  60 /  90  80  20   0
Clarksville    50  57  38  61 / 100  60  10   0
Crossville     60  67  41  52 /  80  90  50  10
Columbia       58  69  41  59 /  90  80  20   0
Cookeville     60  68  41  54 /  90  90  40  10
Jamestown      58  67  39  53 /  80 100  50  10
Lawrenceburg   62  70  43  58 /  90  80  30   0
Murfreesboro   59  69  41  58 /  90  90  30   0
Waverly        50  59  38  60 / 100  60  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for TNZ005>011-023>031-
056>063-075-077-093>095.

&&

SHORT TERM...12
LONG TERM....12
AVIATION.....12

In the hours before

Local storm report, Apr 5, 12:15 PM CDT, 4 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1215 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     Flash Flood      3 WSW Waverly           36.08N 87.84W
04/05/2025                   Humphreys          TN   Trained Spotter

            Videos and photos received of high water
            blocking Brown Town Road near entrance of
            Walmart in Waverly. Car stalled in high
            water.

&&

APB
Special weather statement, Apr 5, 2:07 PM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
207 PM CDT Sat Apr 5 2025

TNZ005-006-023-051945-
Stewart TN-Montgomery TN-Houston TN-
207 PM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY...STEWART AND
NORTHERN HOUSTON COUNTIES THROUGH 245 PM CDT...

At 207 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris Landing State Park, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Erin, Cumberland City, Houston County Airport, Land Between The
Lakes, Indian Mound, Dover, Palmyra, Tennessee Ridge, Big Rock,
Woodlawn, and Clarksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3666 8785 3663 8785 3664 8734 3634 8755
      3625 8795 3631 8796 3635 8798 3637 8800
      3645 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 1907Z 230DEG 40KT 3647 8809

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Baggett
Special weather statement, Apr 5, 4:27 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Nashville TN
427 PM CDT Sat Apr 5 2025

TNZ007>009-052215-
Robertson TN-Sumner TN-Macon TN-
427 PM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUMNER...NORTHWESTERN
MACON AND ROBERTSON COUNTIES THROUGH 515 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Portland, Ridgetop, Mitchellville, Oak Grove, Millersville, White
House, Greenbrier, Cottontown, Orlinda, Cross Plains, Springfield,
Westmoreland, and Coopertown.

This includes Interstate 65 between mile markers 103 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3664 8615 3654 8613 3639 8673 3641 8675
      3637 8679 3636 8684 3638 8686 3637 8686
      3639 8689 3638 8692 3642 8698 3660 8697
      3665 8682 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2127Z 246DEG 42KT 3645 8688

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

LNM
Local storm report, Apr 5, 4:46 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
446 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Dmg     Dickson                 36.08N 87.38W
04/05/2025                   Dickson            TN   Public

            Power lines down at the Waffle House and
            Pilot on Hwy 46 at the I-40 exit, debris on
            road near Pomona, other trees and power
            lines down around the area.

&&
Local storm report, Apr 5, 5:07 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
507 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     Tstm Wnd Dmg     Kingston Springs        36.10N 87.10W
04/05/2025                   Cheatham           TN   Public

            Trees and powerlines down.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:53 PM CDTRiver Flood AdvisoryOHXHumphreys11 hr
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart36 min
Apr 5, 5:58 AM CDTSpecial Weather StatementOHXHouston, Stewart47 min
Apr 5, 6:46 AM CDTSpecial Weather StatementOHXCheatham, Dickson29 min
Apr 5, 6:50 AM CDTSpecial Weather StatementOHXRobertson25 min
Apr 5, 7:11 AM CDTSpecial Weather StatementOHXCheatham, Robertson34 min
Apr 5, 7:30 AM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more31 hr
Apr 5, 7:32 AM CDTSpecial Weather StatementOHXSumner28 min
Apr 5, 9:38 AM CDTFlash Flood WarningOHXCheatham, Clay, Davidson, Dickson, Macon, Montgomery and 5 more4 hr
Apr 5, 2:07 PM CDTSpecial Weather StatementOHXStewart38 min
Apr 5, 2:24 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart36 min
Apr 5, 2:57 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson50 min
Apr 5, 2:58 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys47 min
Apr 5, 3:34 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more56 min
Apr 5, 3:48 PM CDTRiver Flood AdvisoryOHXHickman7 hr
Apr 5, 3:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson34 min
Apr 5, 4:03 PM CDTFlash Flood WarningOHXHickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more19 hr
Apr 5, 4:06 PM CDTTornado WarningOHXDickson, Hickman, Humphreys24 min
Apr 5, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Robertson, Williamson54 min
Apr 5, 4:27 PM CDTSpecial Weather StatementOHXRobertson, Sumner48 min
Apr 5, 4:30 PM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Wilson19 hr
Apr 5, 4:32 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more18 hr
Apr 5, 4:42 PM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner48 min
Apr 5, 4:46 PM CDTTornado WarningOHXCheatham, Davidson, Sumner, Wilson44 min
Apr 5, 4:51 PM CDTTornado Warning Tornado observedOHXMacon, Robertson, Sumner24 min
Apr 5, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXDavidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more60 min
Apr 5, 5:38 PM CDTTornado WarningOHXClay, Macon31 min
Apr 5, 5:40 PM CDTFlash Flood WarningOHXBedford, Hickman, Marshall, Maury, Rutherford, Williamson and 1 more17 hr
Apr 5, 5:49 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith56 min
Apr 5, 6:14 PM CDTFlash Flood WarningOHXClay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more12 hr

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.